# SDR DALA2023073106180

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 91,707 hours, 39,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 NICKS BTW STA 500 AND 520 AND BTW S27 AND S28 A EXTERNAL FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00023: PERMANENT REPAIR WAS PERFORMED ON STA 500 AND 520 AND BTW S27 AND S28 A EXTERNAL FUSELAGE SKIN PER ER/A 610582-14 REV. B SECCION I AND II AND PRI 610582-14 REV. ORG. REV. 3 AND PRI 610582-14 REV. A. (2891414)
